# SDR FDEA201603020785

- Difficulty date: March 2, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 62,671 hours, 25,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE LIGHT BROKEN.   REPLACED SLIDE PRESSURE REMOTE SWITCH AND BATTERIES  IAW AMM 25-61-03-2.  OPS CHECK GOOD.  AIRCRAFT OK F0R CONTINUED SERVICE.
